Publications

Found 417 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Almeida J, Steinberg B. Matrix mortality and the Černý-Pin conjecture. In: Developments in language theory. Vol 5583. Springer, Berlin; 2009. 6. p. 67-80p. (Lecture Notes in Comput. Sci.; vol 5583).Edit
Almeida R, Martínez JP, Rocha AP, Olmos S., Laguna P. Automatic multilead VCG based approach for QT interval measurement. In: {Computers in Cardiology}. Vol {33}.; 2006. {. {p. 369-372p. }.Edit
Almeida J, Trotter PG. The pseudoidentity problem and reducibility for completely regular semigroups. Bull. Austral. Math. Soc.. 2001;63:407-433.Edit
Almeida J, Delgado M.. Sur certains systèmes d'équations avec contraintes dans un groupe libre. Portugal. Math.. 1999;56:409-417.Edit
Almeida J, Klíma O. On the irreducibility of pseudovarieties of semigroups. Journal of Pure and Applied Algebra. 2016;220(4):1517-1524.Edit
[2005-2] Almeida J. O grupo profinito de uma substituição primitiva .Edit
Almeida J. On pseudovarieties, varieties of languages, filters of congruences, pseudoidentities and related topics. Algebra Universalis. 1990;27:333-350.Edit
Almeida J, Costa JC, Zeitoun M. Pointlike sets with respect to $\bf R$ and $\bf J$. J. Pure Appl. Algebra. 2008;212:486-499.Edit
[2015-37] Almeida J, Borlido C. Complete kappa-reducibility of pseudovarieties of the form DRH .Edit
[2008-21] Almeida J, Steinberg B. Rational Codes and Free Profinite Monoids .Edit
[2009-41] Almeida J, Moura A. Idempotent-generated semigroups and pseudovarieties .Edit
Almeida J, Higgins PM. Monoids respecting $n$-chains of intervals. J. Algebra. 1997;187:183-202.Edit
Almeida I., Gaio A., Bahia M.. Hedonic and descriptive skinfeel analysis of two oleogels: Comparison with other topical formulations. Journal of Sensory Studies. 2008;23:92-113.Edit
Almeida J. Some algorithms on the star operation applied to finite languages. Semigroup Forum. 1984;28:187-197.Edit
Almeida J. A notion of branching rank for semilattices with descending chain condition. Order. 1988;4:397-409.Edit
Almeida J, Escada AP. The globals of pseudovarieties of ordered semigroups containing $B_2$ and an application to a problem proposed by Pin. Theor. Inform. Appl.. 2005;39:1-29.Edit
Almeida FD, Ahues M, Fernandes R.. Errors and grids for projected weakly singular integral equations. International Journal of Pure and Applied Mathematics . 2013;89:203-213.Edit
[2012-3] Almeida J, Costa JC, Zeitoun M. McCammond's normal forms for free aperiodic semigroups revisited .Edit
Almeida J, Azevedo A. On regular implicit operations. Portugal. Math.. 1993;50:35-61.Edit
Almeida J, Costa JC, Zeitoun M. Iterated periodicity over finite aperiodic semigroups. European J. Combin.. 2014;37:115-149.Edit
Almeida R, Gonçalves H, Rocha AP, Bernardes J. A wavelet-based method for assessing fetal cardiac rhythms from abdominal ECGs. In: Computing in Cardiology. Vol 40.; 2013. 2. p. 289-292p. Edit
Almeida J. Some key problems on finite semigroups. Semigroup Forum. 2002;64:159-179.Edit
Almeida M, Moreira N, Reis R. Incremental DFA Minimisation. RAIRO - Theoretical Informatics and Applications. 2014;48:173-186.Edit
Almeida J. On finite simple semigroups. Proc. Edinburgh Math. Soc. (2). 1991;34:205-215.Edit
Almeida J, Costa A. Infinite-vertex free profinite semigroupoids and symbolic dynamics. J. Pure Appl. Algebra. 2009;213:605-631.Edit

Pages